Approximation Hardness for Small Occurrence Instances of NP-Hard Problems

Chlebíková, Janka and Chlebík, Miroslav (2002) Approximation Hardness for Small Occurrence Instances of NP-Hard Problems. Electronic Colloquium on Computational Complexity, 9 (73). pp. 1-23. ISSN 1433-8092

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Miroslav Chlebik
Date Deposited: 06 Feb 2012 18:44
Last Modified: 03 Apr 2012 13:50
URI: http://sro.sussex.ac.uk/id/eprint/18008
📧 Request an update